# SDR BGJA2013F00009

- Difficulty date: January 10, 2013
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N9746C
- Make and model: Cessna T303
- Aircraft serial: T30300210
- Aircraft time: 7,902 hours, 7,922 cycles
- Engine: Cont GTSIO520F
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 25120393
- Condition: Cracked
- Location: Bs 295.17
- Part time: 7,902 hours, 7,922 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BULKHEAD AT BS 295.17 CRACKED FROM UPPER LT AND RT LIGHTNING HOLE THROUGH INBD FLANGE. IN ADDITION A .2500" CRACK WAS FOUND PROTRUDING INBD FROM STRINGER RELIEF JUST ABOVE TOP LT LIGHTNING HOLE.
